Aarhus Universitets segl

Adaptive invariant density estimation for continuous-time mixing Markov processes under sup-norm risk

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

Adaptive invariant density estimation for continuous-time mixing Markov processes under sup-norm risk. / Dexheimer, Niklas; Strauch, Claudia; Trottner, Lukas.

I: Annales de l'institut Henri Poincare (B) Probability and Statistics, Bind 58, Nr. 4, 2022, s. 2029-2064.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

APA

CBE

MLA

Vancouver

Dexheimer N, Strauch C, Trottner L. Adaptive invariant density estimation for continuous-time mixing Markov processes under sup-norm risk. Annales de l'institut Henri Poincare (B) Probability and Statistics. 2022;58(4):2029-2064. doi: 10.1214/21-AIHP1235

Author

Dexheimer, Niklas ; Strauch, Claudia ; Trottner, Lukas. / Adaptive invariant density estimation for continuous-time mixing Markov processes under sup-norm risk. I: Annales de l'institut Henri Poincare (B) Probability and Statistics. 2022 ; Bind 58, Nr. 4. s. 2029-2064.

Bibtex

@article{5fa1bba31e924747b19ca73d6cd48636,
title = "Adaptive invariant density estimation for continuous-time mixing Markov processes under sup-norm risk",
author = "Niklas Dexheimer and Claudia Strauch and Lukas Trottner",
year = "2022",
doi = "10.1214/21-AIHP1235",
language = "English",
volume = "58",
pages = "2029--2064",
journal = "Annales de l'Institut Henri Poincar{\'e}, Probabilit{\'e}s et Statistiques",
issn = "0246-0203",
publisher = "Institute of Mathematical Statistics",
number = "4",

}

RIS

TY - JOUR

T1 - Adaptive invariant density estimation for continuous-time mixing Markov processes under sup-norm risk

AU - Dexheimer, Niklas

AU - Strauch, Claudia

AU - Trottner, Lukas

PY - 2022

Y1 - 2022

U2 - 10.1214/21-AIHP1235

DO - 10.1214/21-AIHP1235

M3 - Journal article

VL - 58

SP - 2029

EP - 2064

JO - Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

JF - Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

SN - 0246-0203

IS - 4

ER -